Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have vaginal infection. Took Flucos 150 causing pain and swelling in body. Advice?

Hi Doctor am anita Married. I have taken Flucos-150 tablet prescribed by doctor for vaginal infection(Only itching) . I have taken tablet at 11 : 00 pm night and arround 3: 00 am i got severe nausea(Throught) pain. I am Suffering with this pain from 2 days. it is not curing. I have not taken any tablets for this reaction.And i observed that my legs and total body is some what swelling . for this reaction am also getting white discharge after taking this tablet. Am bothering about this problem. Please help me and which tablets are correct for my problem. To cure the pain please prescribe a tablet its very severe now. am not able to drink water also with this pain. And for vaginal infection also please prescribe the tablets or gel with out occurring reactions again. I am waiting for your reply. please give me the reply as early as possible. Thnk You..
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Fluconazole 150 mg is safe in pregnancy & the nausea is actually due to pregnancy .
Any how don't be in panic , get tablet cemetidine 200 mg / day for 3-4 days and sufficient.
This is a safe drug and can be used during pregnancy without any side effect.
For vaginal itching use antiseptic solution for wash and cleaning .
Try to avoid oral drug for itching.
Good luck.
Answered: Tue, 23 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor